MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION VIRTUOSAPH HARVESTER; LAPAROSCOPE, GENERAL

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION VIRTUOSAPH HARVESTER; LAPAROSCOPE, GENERAL
Model Number MCVS550HVJ
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that during vein harvesting, the c02 was not insufflated.The device was not used and surgical incision was performed as the vein was thin.Subsequently, the surgery was completed successfully.Co2 value was set at 15mmhg (pressure).Co2 flow rate was set to 2 l/min and the pressure to 15 mmhg.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on march 10, 2021.Upon further investigation of the reported event, the following information is new and/or changed: h6 (identification of evaluation codes 10, 11, 3331, 213, 4315).Type of investigation #1: 10 - testing of actual/suspected device.Type of investigation #2: 11 - testing of device from same lot/batch retained by manufacture.Type of investigation #3: 3331 - analysis of production records.Investigation findings: 213 - no device problem found.Investigation conclusions: 4315 - cause not established.The affected sample was inspected upon receipt with no visual anomalies noted.The sample was then setup with an endoscope and a plug to test for gross leaks in the insufflation system.There were no gross leaks or apparent anomalies with the insufflation system on the harvester.A representative retention sample was inspected with no visual anomalies noted.The sample was then setup with an endoscope and a plug to test for gross leaks in the insufflation system.There were no gross leaks or apparent anomalies with the insufflation system on the harvester.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
VIRTUOSAPH HARVESTER
Common Device Name
LAPAROSCOPE, GENERAL
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key11456932
Report Number1124841-2021-00052
Device Sequence Number3524031
Product Code GCJ
UDI-Device Identifier00699753021075
UDI-Public(01)00699753021075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberMCVS550HVJ
Device Catalogue NumberN/A
Device Lot Number89K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;